잠시만 기다려 주세요. 로딩중입니다.

Acetanilid와 Dilantin으로 因한 小兒 無顆砬細胞症 2例 Two Cases of Agranulocytosis induced by Acetanilid and Dilantin

소아과 1974년 15권 1호 p.63 ~ 69
김광전, 辛美子, 梁庚錫,
소속 상세정보
김광전 (  ) 
서울赤十字病院 小兒科

辛美子 (  ) 
서울赤十字病院 小兒科
梁庚錫 (  ) 
서울赤十字病院 小兒科

Abstract


We experienced 2 cases of agranulocytosis induced by acetanilid and dilantin in Dept. of Pediatrics of Seoul Red Cross Hospital in 1971.
One who was a 8 year old boy showed complete recovery, clinically as well as in hematologic aspects within one week after discontinuation of dilantin medication by which agranulocytosis was thought to be induced. Bone marrow aspiration performed on recovery showed myelocytic hyperplasia.
The other case who was a 13 year old boy was hospitalized in two occasions with similar physical and hematologic findings after taking "Panto(^?)" containing acetanilid component. Peripheral blood findings showed continuous leukopenia and neutropenia, in the range of 1,500~5,000 WBC count with 1~27% neutrophiles, in spite of clinical improvement up to date.
Brief review of literatures was done.

키워드

원문 및 링크아웃 정보

등재저널 정보

KoreaMed
KAMS